Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
AN EFFICIENT ALGORITHM-BASED CONCURRENT ERROR-DETECTION FOR FFT NETWORKS
Autore:
OH CG; YOUN HY; RAJ VK;
Indirizzi:
UNIV TEXAS,DEPT COMP SCI & ENGN ARLINGTON TX 76019
Titolo Testata:
I.E.E.E. transactions on computers
fascicolo: 9, volume: 44, anno: 1995,
pagine: 1157 - 1162
SICI:
0018-9340(1995)44:9<1157:AEACEF>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Keywords:
ALGORITHM BASED FAULT TOLERANCE; CHECKSUM SCHEME; CONCURRENT ERROR DETECTION; FAST FOURIER TRANSFORM; FAULT COVERAGE; MULTIDIMENSIONAL FFT NETWORK; VLSI;
Tipo documento:
Note
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
11
Recensione:
Indirizzi per estratti:
Citazione:
C.G. Oh et al., "AN EFFICIENT ALGORITHM-BASED CONCURRENT ERROR-DETECTION FOR FFT NETWORKS", I.E.E.E. transactions on computers, 44(9), 1995, pp. 1157-1162

Abstract

In this brief contribution a new algorithm-based concurrent error detection scheme employing the checksum approach is proposed for FFT networks. Our design allows high error coverage with low false alarm rate by applying the linear weight factors to the checksums. Due to the simplicity, the hardware overhead is relatively small and errors can be quickly detected. The design is also shown to be easily expanded for multidimensional FFT networks.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/11/20 alle ore 21:43:58